메뉴 건너뛰기




Volumn 524, Issue 1-2, 2002, Pages 129-136

Analytical result for dimensionally regularized massive on-shell planar double box

Author keywords

[No Author keywords available]

Indexed keywords

ANALYTIC METHOD; ARTICLE; CHEMICAL STRUCTURE; MATHEMATICAL ANALYSIS; NUCLEAR PHYSICS; STRUCTURE ANALYSIS;

EID: 0037011855     PISSN: 03702693     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0370-2693(01)01382-X     Document Type: Article
Times cited : (90)

References (37)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.